Über eine Kovariante bei Cremona-Transformationen

O.H. Keller

Mathematische Annalen (1937)

  • Volume: 114, page 700-741
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Keller, O.H.. "Über eine Kovariante bei Cremona-Transformationen." Mathematische Annalen 114 (1937): 700-741. <http://eudml.org/doc/159944>.

author = {Keller, O.H.},
journal = {Mathematische Annalen},
keywords = {Analytic geometry, algebraic geometry},
language = {ger},
pages = {700-741},
title = {Über eine Kovariante bei Cremona-Transformationen},
url = {http://eudml.org/doc/159944},
volume = {114},
year = {1937},

AU - Keller, O.H.
TI - Über eine Kovariante bei Cremona-Transformationen
JO - Mathematische Annalen
PY - 1937
VL - 114
SP - 700
EP - 741
LA - ger
KW - Analytic geometry, algebraic geometry
UR - http://eudml.org/doc/159944
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.